Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

The algebraisation of higher Deligne–Lusztig representations.

Chen, Zhe and Stasinski, Alexander (2017) 'The algebraisation of higher Deligne–Lusztig representations.', Selecta mathematica., 23 (4). 2907-2926.

Abstract

In this paper we study higher Deligne–Lusztig representations of reductive groups over finite quotients of discrete valuation rings. At even levels, we show that these geometrically constructed representations, defined by Lusztig, coincide with certain explicit induced representations defined by Gérardin, thus giving a solution to a problem raised by Lusztig. In particular, we determine the dimensions of these representations. As an immediate application we verify a conjecture of Letellier for GL2 and GL3.

Item Type:Article
Full text:(AM) Accepted Manuscript
Available under License - Creative Commons Attribution.
Download PDF
(377Kb)
Full text:(VoR) Version of Record
Available under License - Creative Commons Attribution.
Download PDF (Advance online version)
(554Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1007/s00029-017-0349-z
Publisher statement:© The Author(s) 2017 Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Date accepted:27 June 2017
Date deposited:17 July 2017
Date of first online publication:15 July 2017
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar